TU Darmstadt / ULB / TUbiblio

Solving nonlinear circuits with pulsed excitation by multirate partial differential equations

Pels, Andreas and Gyselinck, Johan and Sabariego, Ruth V. and Schöps, Sebastian (2018):
Solving nonlinear circuits with pulsed excitation by multirate partial differential equations.
In: IEEE Transactions on Magnetics, 54, (3), ISSN 0018-9464,
DOI: 10.1109/TMAG.2017.2759701,
[Online-Edition: https://doi.org/10.1109/TMAG.2017.2759701],
[Article]

Item Type: Article
Erschienen: 2018
Creators: Pels, Andreas and Gyselinck, Johan and Sabariego, Ruth V. and Schöps, Sebastian
Title: Solving nonlinear circuits with pulsed excitation by multirate partial differential equations
Language: English
Journal or Publication Title: IEEE Transactions on Magnetics
Volume: 54
Number: 3
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory (from 01.01.2019 renamed Institute for Accelerator Science and Electromagnetic Fields)
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory (from 01.01.2019 renamed Institute for Accelerator Science and Electromagnetic Fields) > Computational Engineering (from 01.01.2019 renamed Computational Electromagnetics)
Exzellenzinitiative
Exzellenzinitiative > Graduate Schools
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Date Deposited: 31 Oct 2017 15:59
DOI: 10.1109/TMAG.2017.2759701
Official URL: https://doi.org/10.1109/TMAG.2017.2759701
Related URLs:
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item